# SDR DALA2023102608823

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION ON FLOOR STRINGERS SUPPORTS 2.90LBL, 7.55RBL AND 2.90RBL FROM BS 1320 TO BS 1340 AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00181 CORROSION ON FLOOR STRINGERS SUPPORTS LBL 2.90, RBL 2.90 FROM BS 1320 TO BS 1340 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM 53-00. (0032875)
